RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakovleva, A A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:118
Abstract pages:488
Full texts:201
References:31

http://www.mathnet.ru/eng/person30543
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/603797

Publications in Math-Net.Ru
2000
1. A. A. Yakovleva, “Modules with trivial 1-cohomology”, Algebra i Analiz, 12:3 (2000),  201–222  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:3 (2001), 491–505
1999
2. A. A. Yakovleva, “On an embedding problem”, Zap. Nauchn. Sem. POMI, 265 (1999),  314–322  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 112:4 (2002), 4414–4418
1995
3. A. A. Yakovleva, A. V. Yakovlev, “Homological characterisation of torsion modules”, Fundam. Prikl. Mat., 1:4 (1995),  1059–1067  mathnet  mathscinet  zmath
4. A. A. Yakovleva, “Representation of a quiver with relations”, Zap. Nauchn. Sem. POMI, 227 (1995),  140–151  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:2 (1998), 1172–1179
1962
5. A. A. Yakovleva, T. I. Borisova, V. I. Veselovsky, “The state of germanium electrode surface in the process of anode dissolution”, Dokl. Akad. Nauk SSSR, 145:2 (1962),  373–376  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020